| Catalog Number |
21-7022-24 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned.The reported issue cannot be confirmed as no product was returned for investigation.If the product is returned, this complaint will be reopened for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.
Event or Problem Description
It was reported that the patient's tubing was leaking at the connection between the medication tubing and the port tubing.A connector was present but had been taped, and the tape was soaked.The pump was stopped, and the tubing was clamped above and below the leak.Troubleshooting was performed, but the leak persisted.There was a patient involvement, no patient injury was reported.